Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

27inLA

Veteran Member
  • Total Reviews

    1
  • Content Count

    132
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 27inLA

  • Rank
    Member
  1. everyone's skin is different. if you are seeing improvement why not wait a while. differin created serious breakouts, cysts and horrible irritation for me even at month 4. however some people tolerate it better. If you only have one nodule at the moment, not sure if differin is a good idea.
  2. today i reached week 8 some of the bumps and congestion on my chin are starting to surface. my overall skin tone is red and blotchy. i think the past week or two have been the worse since starting. duac is stinging more when applied new bumps forming for the first time since starting tazorac might be due to increased sun exposure or my skin is finally reacting to the medication
  3. 27inLA

    sunburn

    how to prevent post sun damage breakouts? well to prevent the breakouts prevent the sun damage and wear a sun screen. bp shouldn't discolor a tan but what it will do is for most people lightens their skin and makes it more difficult to tan there over time. grab some SPF at least 50 preferably Zinc Oxide. Coppertone makes an SPF 50 Sensitive Skin with Zinc Oxide. Has a whiteish tint but its a physical sun screen which I happen to prefer. if you already have damage and usually breakout afte
  4. so from what i read you're now just dealing with itchy skin (mostly your eyebrows and cheeks and body). if you have no dry skin and you're still itchy it sounds like some kind of dermatitis. have you seen your doctor? did you try any allergy pills when you were younger to stop the itch? because this is a chronic thing that sounds like an allergy it's probably a good idea to see a doctor. scratching and itching your skin can cause infection and make things worse. not that i have to tell you
  5. the way you describe them sounds like an allergic reaction or rash. acne isnt one to appear and disappear so quickly. sounds like it might be tricky to diagnose without a dermatologist looking at it. do you use a "dye/fragrance free" detergent and dryer sheet(or none at all)? what do you use to wash your body with?
  6. i know a lot of people for whatever reason can't but just thought i'd throw it in there, if you can see a dermatologist it's always a good idea. it could be hormones absolutely. just because of the type of products (its not like you're using a strong retin a type product) and its such a small amount of time i think its much more likely something aggravated your skin. usually an initial breakout happens week 2-4 or sometimes later. everyone's skin is different, its completely trial and erro
  7. everyone's skin is different and that goes for dermatologists too. I used Differin for 4 months. My skin was a roller coaster and I was pretty disappointed that I felt like I went through such horrible initial breakouts and peeling all for nothing. sounds like you were pretty improved after using it though. I saw a new dermatologist and was switched to a combo of things which include Tazorac. I was nervous because he said it was the strongest retinoid. I am on week 8 and quite impressed. li
  8. i think with retin a the best products to use are gentle cleansers and moisturize. it's a retinoid and most people don't need to be adding a bunch of other products that can aggravate your skin that will be sensitive while using it. I would say stick to only retin a (clin. if you dermatologist suggested it and you're not having a bad reaction) for 6 weeks and then you can see how things are going. you can always switch from clin. to bp for a few weeks and see if you notice a difference. jus
  9. I've been using doxy for almost 3 months. I'm nervous to stop because my skin has seemed to be much better since i started taking it. granted i'm taking several new topicals also so I can't be sure it is single handedly thanks to doxy. so i'll like to know too.
  10. I don't think any the product you are using should cause you to seriously "purge" or experience an "initial breakout" especially after only 5 days. you say a lot of things don't break you out.... but since you're breaking out, seems like something is. for most people on this site sticking to a regimen means at least 6 weeks up to a year. i hope you can find the dedication to stick to something for at least 6 weeks. which is about the length of time it will take to know if an acne routine mig
  11. obviously you should do what your dermatologist says but I use lotion before tazorac. and that is what they say on their website. week 2 is still fairly early, wait til around week 4-6 to see if you start experiencing any. i'm on week 7. i have only had mild to moderate peeling around my mouth, chin area. no peeling on my forehead of cheeks (and i'm using it all over). the peeling has been very light and easily taken care of by just carefully peeling it off and they are very light and come o
  12. you can look at my signature for what I use. I'm using duac which is similar to benzaclin (just a different name) I use this as a spot treatment in the morning before putting on a moisturizer and sunscreen. I would definitely recommend moisturizing afterward AND a little goes a long way. use a VERY small amount. the tube should last you forever. a very thin layer is all you need and you should be less dry and irritated when you use less. i'm sorry you had a bad reaction to Tazorac. I see
  13. I went to target and looked in the Olay skin care section to see if target made one like it. I didnt' want to buy Olay since they test on animals. Target makes a knock off (Up & Up is their brand) and their version contains zinc oxide UV complete all day SPF 15 for sensitive skin. white bottle, green writing & cap. it's cheap. and is light and absorbs really nicely. pretty amazing find. great quality, I was nervous to try a store brand but pleasantly surprised!
  14. what are you currently using on your skin?
×